# SDR M3HA96013

- Difficulty date: May 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Gauge
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 442 - AIRCRAFT WAS HALF WAY TO OGG, WHEN THE NR 2 TORQUE GAUGE WENT TO 120 PERCENT AND REMAINED.  AIRCRAFT WAS DIVERTED BACK TO HNL, AN UNEVENTFUL LANDING WAS MADE.  AIRCRAFT WAS TAKEN OFF LINE FOR THE REMAINDER OF THE DAY.  REMOVED AND INSTALLED SERVICEABLE TORQUE GAUGE NR 2 ENGINE IAW JIC 77-13-81 RAI 10000-001, OPS CHECK GOOD.  (M)
